Social Anxiety Forum - View Single Post - Lexapro (escitalopram) [SSRI]

View Single Post
post #313 of (permalink) Old 03-04-2016, 11:53 AM
ZacharyJ
SAS Member
 
Join Date: Mar 2016
Posts: 8
My Mood: Fine
Quote:
Originally Posted by BeInTheHereAndNow View Post
Day 5

Felt super depressed and restless this afternoon. Eyes were watering like crazy and felt like crying but I didn't cry.

Got the tired but restless thing again. Had to have a lie down on my bed because I felt so tired but then I couldn't stop wanting to wring my hands, stretch out, yawn, close my eyes really tightly etc.

Thankfully this has now stopped. The excessive yawning is still happening though. Libido has totally gone too (all SSRI's do this from research).

Also I'd say escitalopram is probably a pretty dangerous drug to give to someone who is depressed/suicidal since i've felt worse since taking it (I'm taking it for GAD/SA (doc isn't sure which at the moment)). This could be a dangerous trigger for someone who can't control their thoughts/actions.

Edit: Forgot to add I did sleep better last night but I did have 1 beer before bed which helped immensely.

Also wanted to add I am still noticing my anxiety decreasing slightly (still not sure if this is placebo at this stage) but willing to continue with this even with the bad side effects as it does seem to be doing some good (not overthinking conversations etc).
I didn't mention this in my above review, but starting out on Lexapro was horrible for me. Constant dizziness for two weeks and, even though I was only mildly depressed before, occasional suicidal when I never had them before. I was started on 20mg, no tapering. If someone started off on Lexapro and already had suicidal thoughts, this drug could destroy them, no doubt about it.

Doctors really need to remember to taper up these drugs. They make 2.5mg Lexapro for a reason.
ZacharyJ is offline  
 
 
For the best viewing experience please update your browser to Google Chrome